# SDR CALA2024040300967

- Difficulty date: March 21, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 72,091 hours, 25,100 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STATION 360 LAP JOINT BETWEEN STRINGER S-6R & S-7R. STRIPPED PAINT, DAMAGED AREA LOCATED AT STA. 360 SECTION 41 WITH SKIN THICKNESS .071 INCH.   PERFORMED HFEC PER NTM PART 6 51-00-00 -23 WITH NO QC TASK, REMAINING THICKNESS AT BLENDED  AREA IS .058 INCHES OF FINDINGS. ORIGINAL THICKNESS OF .080 INCHES. REMOVED DAMAGE AS PER SRM 53-00-01-1A-1 ALLOWABLE DAGE LIMITS REMOVED DAMAGE AS PER SRM 53-00-01-1A-1 ALLOWABLE DAGE LIMITS UPDATE FOR HFEC INSPECTION. REMOVED DAMAGE AS PER SRM 53-00-01-1A-1 ALLOWABLE DAGE LIMITS REMOVED DAMAGED ON SKIN BLENDED AREA. AS PER SRM 53-00-01-1A-1. SHEET 1 DETAIL C. REQUIRES HFEC INSPECTION. SHEET 1 DETAIL C. REQUIRES HFEC INSPECTION. SHEET 1 DETAIL C. REQUIRES HFEC INSPECTION. REQUIRES THICKNESS READING FOR MATERIAL LOSS. SKIN THICKNESS .071 INCH PERFORMED NDTS IAW AVO 12250 REV A. STEP 2 REMAINING THICKNESS QC TASK,PERFORMED HFEC SURFACE,CONDUCTIVITY INSPECTION WITH NO IAW 737 NDT PART 4  51-00-00-3, STEP 3 HFEC HOLE PROBE IAW FAULTS FOUND PER PART 6 51-00-00-23 AND-03 AND THICKNESS READING NDT PART 6 51-00-00-16, STEP 8 737 NDT PART 6 51-00-00-3. NO PER PART 4 00-04-02. DEFECTS FOUND OK TO CONTINUE.  MARKED FINER GRID MAP 0.25"X 0.25", AS PER AVO 12250. REQUIRES PERFORMED STEP 11 PER AVO 12250 REV A. HFEC AND THICKNESS NDT ON REMAINING THICKNESS OF BLENDED AREA AND HFEC HOLE PROBE READING C/W BY INPSECTION. INSPECTION AT ALL REMOVED FASTENERS. PERFORMED STEPS 1 AND 2 O
